X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (40859) 40859
Publication (4523) 4523
Conference Proceeding (595) 595
Book Chapter (468) 468
Book / eBook (397) 397
Book Review (282) 282
Newspaper Article (218) 218
Paper (148) 148
Dissertation (82) 82
Newsletter (54) 54
Magazine Article (50) 50
Web Resource (40) 40
Patent (35) 35
Trade Publication Article (27) 27
Report (14) 14
Government Document (13) 13
Reference (7) 7
Data Set (6) 6
Electronic Resource (3) 3
Streaming Video (3) 3
Journal / eJournal (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
humans (16738) 16738
diagnosis, differential (13867) 13867
index medicus (12295) 12295
female (10516) 10516
mathematics (9872) 9872
male (9813) 9813
middle aged (6737) 6737
analysis (6412) 6412
adult (6398) 6398
mathematics, applied (5349) 5349
differential equations (5348) 5348
aged (5123) 5123
diagnosis (4561) 4561
partial differential equations (4088) 4088
studies (3751) 3751
ordinary differential equations (3048) 3048
research (3033) 3033
mathematical analysis (2999) 2999
adolescent (2679) 2679
mathematics, general (2394) 2394
retrospective studies (2309) 2309
mathematical models (2290) 2290
pathology (2252) 2252
child (2155) 2155
sensitivity and specificity (2130) 2130
aged, 80 and over (2118) 2118
clinical neurology (2111) 2111
medicine & public health (1921) 1921
differential geometry (1875) 1875
animals (1784) 1784
radiology, nuclear medicine & medical imaging (1728) 1728
magnetic resonance imaging (1714) 1714
difference and functional equations (1698) 1698
usage (1693) 1693
reproducibility of results (1649) 1649
young adult (1630) 1630
physics (1558) 1558
neurosciences (1556) 1556
algorithms (1547) 1547
surgery (1501) 1501
existence (1478) 1478
tumors (1385) 1385
psychiatry (1367) 1367
biopsy (1357) 1357
cancer (1356) 1356
differential scanning calorimetry (1350) 1350
children (1345) 1345
applications of mathematics (1293) 1293
child, preschool (1285) 1285
differential diagnosis (1247) 1247
stability (1232) 1232
risk factors (1228) 1228
differential-diagnosis (1216) 1216
inclusions (1210) 1210
equations (1208) 1208
prospective studies (1191) 1191
care and treatment (1185) 1185
immunohistochemistry (1166) 1166
prognosis (1152) 1152
applied mathematics (1114) 1114
calorimetry, differential scanning (1110) 1110
pediatrics (1107) 1107
follow-up studies (1093) 1093
article (1092) 1092
predictive value of tests (1087) 1087
disease (1079) 1079
research article (1072) 1072
health aspects (1069) 1069
boundary value problems (1014) 1014
infant (995) 995
patients (994) 994
prevalence (988) 988
mechanics (986) 986
management (985) 985
abridged index medicus (984) 984
medicine (984) 984
methods (975) 975
optimization (972) 972
oncology (967) 967
models (966) 966
systems (965) 965
functional analysis (954) 954
pharmacology & pharmacy (936) 936
operators (901) 901
economics (896) 896
multidisciplinary sciences (878) 878
neurology (877) 877
geometry (865) 865
theorems (857) 857
classification (856) 856
algebra (854) 854
computer simulation (801) 801
tomography, x-ray computed (785) 785
differential-equations (782) 782
ultrasound (782) 782
wage differential (780) 780
proteins (760) 760
treatment outcome (743) 743
internal medicine (741) 741
solubility (738) 738
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (78) 78
Gerstein Science - Stacks (62) 62
Online Resources - Online (43) 43
Collection Dvlpm't (Acquisitions) - Vendor file (33) 33
Robarts - Stacks (14) 14
UofT at Mississauga - Stacks (11) 11
UofT at Scarborough - Stacks (9) 9
Engineering & Comp. Sci. - Stacks (8) 8
Collection Dvlpm't (Acquisitions) - Closed Orders (7) 7
UTL at Downsview - May be requested (6) 6
Mathematical Sciences - Missing (4) 4
Physics - Stacks (4) 4
Indust. Rel's & Hum. Resources (Newman) - Library use only (2) 2
New College (Ivey) - Stacks (2) 2
St. Michael's College (John M. Kelly) - 2nd Floor (2) 2
Trinity College (John W Graham) - Stacks (2) 2
Astronomy & Astrophysics - Ask at library (1) 1
Dentistry (Harry R Abbott) - May be requested in 6-10 wks (1) 1
Gerstein Science - Theses (1) 1
Law (Bora Laskin) - Stacks (1) 1
OISE - Stacks (1) 1
Sunnybrook Health Sciences Centre - Sunnybrook Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (41967) 41967
German (238) 238
French (212) 212
Japanese (117) 117
Spanish (86) 86
Chinese (74) 74
Russian (55) 55
Italian (25) 25
Polish (16) 16
Czech (14) 14
Portuguese (14) 14
Dutch (12) 12
Croatian (9) 9
Hungarian (9) 9
Norwegian (9) 9
Danish (7) 7
Korean (7) 7
Romanian (3) 3
Serbian (3) 3
Turkish (3) 3
Arabic (2) 2
Swedish (2) 2
Finnish (1) 1
Indonesian (1) 1
Slovak (1) 1
Ukrainian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2016, ISBN 9780128042779, x, 283 pages
Fractional evolution inclusions are an important form of differential inclusions within nonlinear mathematical analysis. They are generalizations of the much... 
Evolution equations | Differential inclusions | Mathematics | Mathematical physics | Fractional differential equations
Book
2011, 1st ed., ISBN 9780123884282, xii, 379
Optimal control theory has numerous applications in both science and engineering. This book presents basic concepts and principles of mathematical programming... 
Mathematics | Differential inclusions | Mathematical optimization | Approximation theory
Book
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 12/2013, Volume 225, pp. 708 - 717
Fractional differential equations have wide applications in both physical and social sciences. This paper addresses the issue of approximate controllability... 
Nonlocal conditions | Multivalued map | Approximate controllability | Fractional differential inclusion | EXISTENCE | MATHEMATICS, APPLIED | INTEGRODIFFERENTIAL INCLUSIONS | SEMILINEAR SYSTEMS | EQUATIONS | Stability | Approximation | Differential equations | Control systems | Nonlinearity | Controllability | Banach space | Inclusions
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 02/2016, Volume 274, pp. 267 - 281
In this paper, by using fractional calculus, multi-valued analysis, semigroup theory and the fixed-point technique, we study the approximate controllability... 
Multivalued maps | Fixed points | Riemann-Liouville fractional differential inclusions | Semigroup theory | Approximate controllability
Journal Article
Applied and Computational Harmonic Analysis, ISSN 1063-5203, 09/2016, Volume 41, Issue 2, pp. 436 - 469
In this paper, we recover sparse signals from their noisy linear measurements by solving nonlinear differential inclusions, which is based on the notion of... 
Statistical consistency | Early stopping regularization | Differential inclusion | Linearized Bregman | REGRESSION | MATHEMATICS, APPLIED | L-MINIMIZATION | THRESHOLDING ALGORITHM | SIGNALS | SELECTION | REGULARIZATION
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 70, Issue 5, pp. 2091 - 2105
In this paper, we present fractional versions of the Filippov theorem and the Filippov–Wazewski theorem, as well as an existence result, compactness of the... 
Fractional functional differential inclusions | Relaxation theorem | Fractional integral | Fractional derivative | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | EQUATIONS
Journal Article
Evolution Equations and Control Theory, ISSN 2163-2472, 2015, Volume 4, Issue 4, pp. 507 - 524
In this paper, we study the existence and controllability for fractional evolution inclusions in Banach spaces. We use a new approach to obtain the existence... 
Controllability | Multivalued map | Semigroup theory | Existence | Fractional differential inclusions | MATHEMATICS | MATHEMATICS, APPLIED | controllability | fractional differential inclusions | EQUATIONS | SYSTEMS | APPROXIMATE CONTROLLABILITY | DELAY | semigroup theory | multivalued map
Journal Article
Metallurgical and Materials Transactions A, ISSN 1073-5623, 4/2007, Volume 38, Issue 4, pp. 781 - 787
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 11/2012, Volume 64, Issue 10, pp. 3235 - 3252
In this paper, we first present a version of Filippov’s Theorem for fractional semilinear differential inclusions of the form,... 
Absolute retract | Compactness | Fractional integral | Fractional differential inclusions | Fractional derivative | Fixed point | EXISTENCE | MATHEMATICS, APPLIED | CALCULUS | OPERATORS
Journal Article
Expert Review of Anti-infective Therapy, ISSN 1478-7210, 01/2014, Volume 13, Issue 1, pp. 131 - 140
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2019, Volume 474, Issue 1, pp. 351 - 380
We establish a universal rule for solving operator inclusions of Hammerstein type in Lebesgue–Bochner spaces with the aid of some recently proven continuation... 
Admissible map | Acyclic set | Operator inclusion | Boundary value problem | p-integrable solution | Fixed point | DIFFERENTIAL-INCLUSIONS | MATHEMATICS, APPLIED | SET | BOUNDARY-VALUE-PROBLEMS | EQUATIONS | MATHEMATICS | MAPS
Journal Article
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 10/2016, Volume 61, Issue 10, pp. 3215 - 3220
Journal Article
09/2018, Chapman & Hall/CRC monographs and research notes in mathematics, ISBN 9781138332294, 374
Topological Methods for Differential Equations and Inclusions covers the important topics involving topological methods in the theory of systems of... 
Differential equations | Geometry | Advanced Mathematics | Algebra | Analysis - Mathematics | Differential Equations | Topology | Pure Mathematics | Mathematical Analysis | Real Functions | Advanced Topics | Differential inclusions
eBook
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 2011, Volume 12, Issue 6, pp. 3642 - 3653
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 04/2018, Volume 28, Issue 4, p. 1850056
The forcing properties of periods one, two, three, four, five are investigated for multivalued maps on the circle. The obtained Block–Sharkovsky type theorems... 
Block-Sharkovsky type theorem | Coexistence of periodic orbits on S 1 | scalar differential equations and inclusions | COEXISTENCE | Coexistence of periodic orbits on S-1 | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MAPS | MULTIDISCIPLINARY SCIENCES | ORBITS | Differential equations
Journal Article